# SDR ASAA2016011614825

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 12,738 hours, 4,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT SIGN BROKEN.  ACFT GROUNDED. R & R R1 DOOR LOWER EMERGENCY EXIT SIGN.  OPS CKS GOOD. REF AMM 33-51-01.
